# SDR NSVA980001

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 11438800013
- Condition: Failed
- Location: Landing Gear
- Component: Beech, 1900C
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, THE PILOTS NOTICED THE RED GEAR TRANSIT LIGHT WOULD NOT EXTINGUISH.  THE PILOTS DIVERTED TO BHB.  MAINTENANCE CLEANED THE GEAR SWITCHES AND SWUNG THE GEAR BUT COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RELEASED FOR A TEST FLIGHT.  UPON TAKEOFF THE GEAR WOULD NOT RETRACT.  THE GEAR WERE PUMPED DOWN BY HAND AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE DETERMINED THAT THE GEAR HYDUALIC POWER PACK FAILED.
